MathSciNet Relay Station
MathSciNet bibliographic data
MR2308115 35J60
Marcus, Moshe; Véron, Laurent Maximal solutions of the equation $\Delta u=u^q$ in arbitrary domains. C. R. Math. Acad. Sci. Paris 344 (2007), no. 5, 299–304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement